RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 242, Number 1, Pages 44–47 (Mi dan41952)  

MATHEMATICS

On necessary conditions for an extremum of nonsmooth vector-valued mappings

A. G. Kusraev

Novosibirsk State University

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 513.88
Presented: С. Л. Соболев
Received: 13.03.1978

Citation: A. G. Kusraev, “On necessary conditions for an extremum of nonsmooth vector-valued mappings”, Dokl. Akad. Nauk SSSR, 242:1 (1978), 44–47

Citation in format AMSBIB
\Bibitem{Kus78}
\by A.~G.~Kusraev
\paper On necessary conditions for an extremum of nonsmooth vector-valued mappings
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 242
\issue 1
\pages 44--47
\mathnet{http://mi.mathnet.ru/dan41952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0506464}
\zmath{https://zbmath.org/?q=an:0421.46002}


Linking options:
  • http://mi.mathnet.ru/eng/dan41952
  • http://mi.mathnet.ru/eng/dan/v242/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020